Radial distribution of positive column plasma in a magnetic field
Doklady Akademii Nauk, Tome 145 (1962) no. 5, pp. 1022-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_5_a18,
author = {L. L. Artsimovich and A. V. Nedospasov},
title = {Radial distribution of positive column plasma in a magnetic field},
journal = {Doklady Akademii Nauk},
pages = {1022--1024},
year = {1962},
volume = {145},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_5_a18/}
}
L. L. Artsimovich; A. V. Nedospasov. Radial distribution of positive column plasma in a magnetic field. Doklady Akademii Nauk, Tome 145 (1962) no. 5, pp. 1022-1024. http://geodesic.mathdoc.fr/item/DAN_1962_145_5_a18/